# SDR IPXA2019021543907

- Difficulty date: February 14, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 32,468 hours, 22,201 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 113N2601
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1REP. DI# D614352 R/H I.B. MAIN FLAP COVE PANEL HAS 1/2" PUNCTURE IN COVE PANEL 4.25" FLOOD OF AFT EDGE 30" I.B. OF O.B. EDGEREPAIRED IAW RCD SECTION 2
